Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 28 found articles
 
 
  Nonlinear eigenvalue problems for quasilinear systems
 
 
Title: Nonlinear eigenvalue problems for quasilinear systems
Author: Henderson, J.
Wang, Haiyan
Appeared in: Computers & mathematics with applications
Paging: Volume 49 (2005) nr. 11-12 pages 9 p.
Year: 2005
Contents:
Publisher: Elsevier Ltd. All rights reserved
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands